# SDR IPXA11169406

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR DOOR WOULD NOT CLOSE AFTER TAKEOFF.  FOLLOWED ECAM PROCEDURE A AND QRH PROCEDURE.  RETURNED TO DEPARTURE, GEAR EXTENDED NORMAL UPON THE  RETURN.  DEFERRED IAW 32-30-01.   R & R RT MLG DOOR UPLOCK ASSY IAW MM 32-31-33-04.  PERFORMED A GEAR SWING TO VERIFY NORMAL GEAR INDICATION.  NO DEFECTS NOTED IAW MM 07-11-00-00. THIS CLEARS M462809.  PLACARD REMOVED, DMP REVERSED.
